# SDR DALA2022031001576

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 83,699 hours, 15,533 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 LEFT FORWARD ENTRY DOOR WHEN ARMED - ACTIVATED EMERGENCY LIGHT. CORRECTIVE ACTION:PERF BITE ON PSEU FOR PROX SWITCH S202 CKS GOOD. S195 CKS GOOD. S194 SHOWS FAR WITH DOOR LOCKED AND ARMED ADJUSTED S194 PER B767 AMM 52-71 PSEU CKS GOOD OK FOR SERVICE. (8281964)
